# SDR SWAA071011

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 63,717 hours, 48,326 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645518
- Part serial: WN0207
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING AILERON TAB ATTACH POINTS WORN.  REMOVED AND REPLACED AILERON TAB PER MM.
